# SDR R61A2022062900415

- Difficulty date: June 12, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 12,000 hours, 7,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CABIN FLOOR STRUCTURE, PANEL SUPPORT CORRODED AT FR88 RH TO FR90 RH, RBL 35. REPLACED PANEL SUPPORT AT FR 88 TO FR 90, RBL 35. WITH NEW IAW SRM 51-43-03 AND SRM 51-42-01
